Sets of integers and quasi-integers with pairwise common divisor

Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 74(2): 141-153.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian LH. Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA. 1996;74(2):141-153.
Ahlswede, R., & Khachatrian, L. H. (1996). Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA, 74(2), 141-153.
Ahlswede, R., and Khachatrian, L. H. (1996). Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA 74, 141-153.
Ahlswede, R., & Khachatrian, L.H., 1996. Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA, 74(2), p 141-153.
R. Ahlswede and L.H. Khachatrian, “Sets of integers and quasi-integers with pairwise common divisor”, ACTA ARITHMETICA, vol. 74, 1996, pp. 141-153.
Ahlswede, R., Khachatrian, L.H.: Sets of integers and quasi-integers with pairwise common divisor. ACTA ARITHMETICA. 74, 141-153 (1996).
Ahlswede, Rudolf, and Khachatrian, LH. “Sets of integers and quasi-integers with pairwise common divisor”. ACTA ARITHMETICA 74.2 (1996): 141-153.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar